# SDR UPS97222480

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SHEAR TIE AT STA 950B RBL 12, WL140.  BLENDED CORROSION WAS BEYOND LIMITS, CUT OUT DAMAGE, FABRICATED PARTS, INSTALLED REPAIR PER SRM 53-10-4, 51-30-2, 51-10-2, 51-10-6 AND MM 51-20-151.
